Media & TV0 min ago
No best answer has yet been selected by manutdstott. Once a best answer has been selected, it will be shown here.For more on marking an answer as the "Best Answer", please visit our FAQ.
I'm afraid I know nothing about the particular product you mention, but can tell you that too much testosterone, whether it is natural over-production by the body or otherwise, can cause very bad acne. This is likely to have an adverse affect on your confidence, as it would with most people, enough to outweigh any benefits you might experience.
So it's testorone gel and Clearsil then Manutdstott :-) soz, don't know where you get it, maybe same place as clearasil but the thing is; after a while you get used to it and feel no benefit maybe so you gonna up the dose? Where will it end, you need more money each time which hopefully you've generated with your extra confidence. Sounds like a vicious circle maybe. Why would your idea be any better than other dodgy drugs? e.g. amphetamine. [answer please] :-)